# SDR AALA20001833

- Difficulty date: November 1, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N1451N
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11460
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: AAP3111
- Part serial: 14311
- Condition: Defective
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 1214 - EN ROUTE ORD-YYZ, CABIN PRESSURE CONTROL MESSAGE ILLUMINATED IN CABIN.  UNABLE TO CONTROL CABIN PRESSURE IN THE MANUAL MODE.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED LEFT SIDE PACK.  REPLACED PRIMARY AND SECONDARY HEAT EXCHANGERS AND LEFT SIDE CYCLE MACHINE.  ACCOMPLISHED LEFT AND RIGHT SIDE ENVIROMENTAL CONTROL CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
